# SDR SWAA2015090143422

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET INBD ATTACH HOLE CRACKED AT BS 400, STRINGER 8L.  REPAIRED BRACKET IAW EA.
